RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Plaksin, V A

Statistics Math-Net.Ru
Total publications: 19
Scientific articles: 18

Number of views:
This page:282
Abstract pages:2243
Full texts:1061
References:120

http://www.mathnet.ru/eng/person20826
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/207730

Publications in Math-Net.Ru
1995
1. V. A. Plaksin, “К распределению квадратичных вычетов и невычетов”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 1995, 2,  68–70  mathnet  mathscinet  zmath
1991
2. V. A. Plaksin, “On an upper bound for solutions of some diagonal equations in prime numbers”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, 5,  51–55  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 35:5 (1991), 52–56
3. V. A. Plaksin, “A statistical property of the sieve of Eratosthenes”, Teor. Veroyatnost. i Primenen., 36:3 (1991),  587–593  mathnet  mathscinet  zmath; Theory Probab. Appl., 36:3 (1991), 608–614  isi
1990
4. V. A. Plaksin, “Decomposition of Boolean functions and construction of asynchronous hazard-free circuits”, Avtomat. i Telemekh., 1990, 6,  126–134  mathnet  mathscinet  zmath; Autom. Remote Control, 51:6 (1990), 828–834
5. V. A. Plaksin, “On a question of Hua Loo-Keng”, Mat. Zametki, 47:3 (1990),  78–90  mathnet  mathscinet  zmath; Math. Notes, 47:3 (1990), 278–286  isi
6. V. A. Plaksin, “Distribution of $\mathscr{B}$-free numbers”, Mat. Zametki, 47:2 (1990),  69–77  mathnet  mathscinet  zmath; Math. Notes, 47:2 (1990), 162–169  isi
1988
7. V. A. Plaksin, “The distribution of numbers represented by the sum of two squares”, Dokl. Akad. Nauk SSSR, 299:6 (1988),  1320–1323  mathnet  mathscinet  zmath; Dokl. Math., 37:2 (1988), 573–576
1987
8. V. A. Plaksin, “The distribution of numbers representable as a sum of two squares”, Izv. Akad. Nauk SSSR Ser. Mat., 51:4 (1987),  860–877  mathnet  mathscinet  zmath; Math. USSR-Izv., 31:1 (1988), 171–191
9. V. A. Plaksin, “The sum of a quadratic form and a power of an integer”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1987, 5,  13–16  mathnet  mathscinet  zmath
1986
10. V. A. Plaksin, “Numbers representable by the sum of two squares”, Dokl. Akad. Nauk SSSR, 286:6 (1986),  1305–1307  mathnet  mathscinet  zmath
11. V. A. Plaksin, “The number of integers representable as a sum of two squares on small intervals”, Izv. Akad. Nauk SSSR Ser. Mat., 50:1 (1986),  67–78  mathnet  mathscinet  zmath; Math. USSR-Izv., 28:1 (1987), 67–78
12. V. A. Plaksin, “Pairs of integers which can be written as the sum of two squares”, Mat. Zametki, 40:2 (1986),  145–154  mathnet  mathscinet  zmath; Math. Notes, 40:2 (1986), 579–585  isi
1984
13. V. A. Plaksin, “Representation of a natural number by a pair of quadratic forms the arguments of one of which are primes”, Dokl. Akad. Nauk SSSR, 277:3 (1984),  546–548  mathnet  mathscinet  zmath
14. V. A. Plaksin, “An asymptotic formula for the number of representations of a natural number by a pair of quadratic forms, the arguments of one of which are prime”, Izv. Akad. Nauk SSSR Ser. Mat., 48:6 (1984),  1245–1265  mathnet  mathscinet  zmath; Math. USSR-Izv., 25:3 (1985), 551–572
1982
15. V. A. Plaksin, “Asymptotic formula for the number of solutions of a diophantine equation”, Mat. Zametki, 32:4 (1982),  443–457  mathnet  mathscinet  zmath; Math. Notes, 32:4 (1982), 700–709  isi
1981
16. V. A. Plaksin, “Representation of numbers as a sum of four squares of integers, two of which are prime”, Dokl. Akad. Nauk SSSR, 257:5 (1981),  1064–1066  mathnet  mathscinet  zmath
17. V. A. Plaksin, “An asymptotic formula for the number of solutions of a nonlinear equation with prime numbers”, Izv. Akad. Nauk SSSR Ser. Mat., 45:2 (1981),  321–397  mathnet  mathscinet  zmath; Math. USSR-Izv., 18:2 (1982), 275–348
1980
18. V. A. Plaksin, “Retarded diagnostic experiments with finite automata”, Avtomat. i Telemekh., 1980, 9,  165–172  mathnet  mathscinet

1992
19. V. A. Plaksin, “Letter to the editor: correction to the paper “ The distribution of numbers representable as a sum of two squares””, Izv. RAN. Ser. Mat., 56:4 (1992),  908–909  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 41:1 (1993), 187–188  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020